# SDR DALA2019052803240

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 45,926 hours, 23,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX AND F/A NOTICED A PAINT FUME SMELL WHILE BOARDING AND ALSO 20 MIN PRIOR TO LANDING. ACCOMPLISHED NO GO ODI AMDS CARD 0550-2002 AND PERFORMED PACK BURNOUT AMDS 0550-2001. NO EVIDENCE OF ANY SCENTS NOTED IN THE CABIN. NO 90 DAY HISTORY. PRECAUTIONARY REPLACED BOTH RECIRCULATION FILTERS PER AMM 21-21.
